Über quadratfreie Zahlen mit vorgeschriebener Primteileranzahl.

Dieter Wolke; Richard Warlimont

Mathematische Zeitschrift (1977)

  • Volume: 155, page 79-82
  • ISSN: 0025-5874; 1432-1823

How to cite


Wolke, Dieter, and Warlimont, Richard. "Über quadratfreie Zahlen mit vorgeschriebener Primteileranzahl.." Mathematische Zeitschrift 155 (1977): 79-82. <http://eudml.org/doc/172545>.

author = {Wolke, Dieter, Warlimont, Richard},
journal = {Mathematische Zeitschrift},
pages = {79-82},
title = {Über quadratfreie Zahlen mit vorgeschriebener Primteileranzahl.},
url = {http://eudml.org/doc/172545},
volume = {155},
year = {1977},

AU - Wolke, Dieter
AU - Warlimont, Richard
TI - Über quadratfreie Zahlen mit vorgeschriebener Primteileranzahl.
JO - Mathematische Zeitschrift
PY - 1977
VL - 155
SP - 79
EP - 82
UR - http://eudml.org/doc/172545
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.